Convergence Results on the Boundary Conditions for 2D Large-Scale Primitive Equations in Oceanic Dynamics
Yuanfei Li
Discrete Dynamics in Nature and Society, 2020, vol. 2020, 1-18
Abstract:
In this paper, the initial boundary value problem for the two-dimensional large-scale primitive equations of large-scale oceanic motion in geophysics is considered, which are fundamental models for weather prediction. By establishing rigorous a priori bounds with coefficients and deriving some useful inequalities, the convergence result for the boundary conditions is obtained.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2020/6919725.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2020/6919725.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:6919725
DOI: 10.1155/2020/6919725
Access Statistics for this article
More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().